zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of shrinking projection methods for quasi-nonexpansive mappings and equilibrium problems. (English) Zbl 1189.47068
Summary: The purpose of this paper is to consider the convergence of a shrinking projection method for a finite family of quasi-$\phi$-nonexpansive mappings and an equilibrium problem. Strong convergence theorems are established in a uniformly smooth and strictly convex Banach space which also enjoys the Kadec-Klee property.

47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems, (1990) · Zbl 0712.47043
[2] Hudzik, H.; Kowalewski, W.; Lewicki, G.: Approximative compactness and full rotundity in Musielak--Orlicz spaces and Lorentz--Orlicz spaces, Z. anal. Anwend. 25, 163-192 (2006) · Zbl 1108.46016 · doi:10.4171/ZAA/1283
[3] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[4] Alber, Ya.I.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type (1996) · Zbl 0883.47083
[5] Alber, Ya.I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J. 4, 39-54 (1994) · Zbl 0851.47043
[6] Reich, S.: A weak convergence theorem for the alternating method with Bregman distance, Theory and applications of nonlinear operators of accretive and monotone type (1996) · Zbl 0943.47040
[7] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[8] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Weak convergence of orbits of nonlinear operators in reflexive Banach spaces, Numer. funct. Anal. optim. 24, 489-508 (2003) · Zbl 1071.47052 · doi:10.1081/NFA-120023869
[9] Qin, X.; Cho, Y. J.; Kang, S. M.: Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces, J. comput. Appl. math. 225, 20-30 (2009) · Zbl 1165.65027 · doi:10.1016/j.cam.2008.06.011
[10] Qin, X.; Cho, Y. J.; Kang, S. M.; Zhou, H.: Convergence of a modified halpern-type iteration algorithm for quasi-\phi-nonexpansive mappings, Appl. math. Lett. 22, 1051-1055 (2009) · Zbl 1179.65061 · doi:10.1016/j.aml.2009.01.015
[11] H. Zhou, G. Gao, B. Tan, Convergence theorems of a modified hybrid algorithm for a family of quasi-\phi-asymptotically nonexpansive mappings, J. Appl. Math. Comput. doi:10.1007/s12190-009-0263-4. · Zbl 1203.47091
[12] Matsushita, S. Y.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[13] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[14] Ceng, L. C.; Yao, J. C.: A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. comput. Appl. math. 214, 186-201 (2008) · Zbl 1143.65049 · doi:10.1016/j.cam.2007.02.022
[15] Chang, S. S.; Lee, H. W. J.; Chan, C. K.: A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization, Nonlinear anal. 70, 3307-3319 (2009) · Zbl 1198.47082 · doi:10.1016/j.na.2008.04.035
[16] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[17] Chadli, O.; Wong, N. C.; Yao, J. C.: Equilibrium problems with applications to eigenvalue problems, J. optim. Theory appl. 117, 245-266 (2003) · Zbl 1141.49306 · doi:10.1023/A:1023627606067
[18] Moudafi, A.: Weak convergence theorems nonexpansive mappings and for equilibrium problems, J. nonlinear convex anal. 9, 37-43 (2008) · Zbl 1167.47049
[19] Su, Y.; Shang, M.; Qin, X.: An iterative method of solution for equilibrium and optimization problems, Nonlinear anal. 69, 2709-2719 (2008) · Zbl 1170.47047 · doi:10.1016/j.na.2007.08.045
[20] Takahashi, W.; Zembayashi, K.: Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Nonlinear anal. 70, 45-57 (2009) · Zbl 1170.47049 · doi:10.1016/j.na.2007.11.031
[21] Wattanawitoon, K.; Kumam, P.: Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings, Nonlinear anal. 3, 11-20 (2009) · Zbl 1166.47060 · doi:10.1016/j.nahs.2008.10.002
[22] H. Zhou, G. Gao, X. Gao, A new iterative method of common elements for equilibrium problems and fixed point problems in Banach spaces, Math. Commun. (submitted for publication). · Zbl 1296.47106
[23] Takahashi, W.; Takeuchi, Y.; Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 341, 276-286 (2008) · Zbl 1134.47052 · doi:10.1016/j.jmaa.2007.09.062
[24] Cho, Y. J.; Kang, S. M.; Qin, X.: Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces, Comput. math. Appl. 56, 2058-2064 (2008) · Zbl 1173.65040 · doi:10.1016/j.camwa.2008.03.035
[25] Colao, V.; Acedo, G. L.; Marino, G.: An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings, Nonlinear anal. 71, 2708-2715 (2009) · Zbl 1175.47058 · doi:10.1016/j.na.2009.01.115
[26] Kangtunyakarn, A.; Suantai, S.: Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings, Nonlinear anal. 3, 296-309 (2009) · Zbl 1226.47076 · doi:10.1016/j.nahs.2009.01.012
[27] Qin, X.; Shang, M.; Su, Y.: Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems, Math. comput. Modelling 48, 1033-1046 (2008) · Zbl 1187.65058 · doi:10.1016/j.mcm.2007.12.008
[28] Qin, X.; Cho, Y. J.; Kang, J. I.; Kang, S. M.: Strong convergence theorems for an infinite family of nonexpansive mappings in Banach spaces, J. comput. Appl. math. 230, 121-127 (2009) · Zbl 1170.47043 · doi:10.1016/j.cam.2008.10.058
[29] Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems, SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039 · doi:10.1137/S0036144593251710
[30] Combettes, P. L.: The foundations of set theoretic estimation, Proc. IEEE 81, 182-208 (1993)
[31] Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operatorswith applications to feasibility and optimization, Optimization 37, 323-339 (1996) · Zbl 0883.47063 · doi:10.1080/02331939608844225
[32] Bauschke, H. H.: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024 · doi:10.1006/jmaa.1996.0308
[33] Deutsch, F.; Hundal, H.: The rate of convergence of dykstra’s cyclic projections algorithm: the polyhedral case, Numer. funct. Anal. optim. 15, 537-565 (1994) · Zbl 0807.41019 · doi:10.1080/01630569408816580
[34] Youla, D. C.: Mathematical theory of image restoration by the method of convex projections, Image recovery: theory and applications, 29-77 (1987)
[35] Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K